# SDR A6WA2019101746931

- Difficulty date: March 19, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 38,979 hours, 36,674 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 6003152915
- Part serial: NSN
- Condition: Damaged
- Location: Pax Door
- Part time: 38,979 hours, 36,674 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON FUSELAGE SIDE HAS MULTIPLE HOLES OUT OF ROUND.
